Search ResultsSearch Results - HAMILTONIAN systems

Showing 1 - 20 of 101,426 for search: 'HAMILTONIAN systems', query time: 0.87s
Academic Journal

Source:Discrete & Continuous Dynamical Systems - Series B; Mar2018, Vol. 23 Issue 2, p887-912, 26p

Academic Journal

Authors:ZHONG CAO1,2, zhongc@gzhu.edu.cn, XIAORONG HOU3, houxr@uestc.edu.cn, WENJING ZHAO4, zhaowenjing@gzhu.edu.cn

Source:Archives of Control Sciences; 2017, Vol. 27 Issue 4, p505-525, 21p

Academic Journal

Authors:JIHUA YANG1, jihua1113@163.com, ERLI ZHANG2, isszel@163.com, MEI LIU1, liumei-0316@126.com

Source:Communications on Pure & Applied Analysis; Nov2017, Vol. 16 Issue 6, p2321-2336, 16p

Academic Journal

Authors:Wang, Fan1, wangfan@ncu.edu.cn, Zhang, Heping2, zhanghp@lzu.edu.cn

Source:Discrete Applied Mathematics; Feb2018, Vol. 236, p438-445, 8p

Academic Journal

Authors:Ejov, V.1, vladimir.ejov@flinders.edu.au, Filar, J.2, j.filar@uq.edu.au, Haythorpe, M.1, michael.haythorpe@flinders.edu.au, Roddick, J.1, john.roddick@flinders.edu.au, Rossomakhine, S.1, serguei.rossomakhine@flinders.edu.au

Source:Annals of Operations Research; Feb2018, Vol. 261 Issue 1/2, p393-399, 7p

Academic Journal

Authors:Ruo-Wei Hung1, rwhung@cyut.edu.tw, Horng-Dar Chen1, Sian-Cing Zeng1

Source:IAENG International Journal of Computer Science; Nov2017, Vol. 44 Issue 4, p47-59, 13p

Academic Journal

Source:Discrete Mathematics; Jun2018, Vol. 341 Issue 6, p1806-1815, 10p

Academic Journal

Authors:NAZ, REHANA1, drrehana@lahoreschool.edu.pk, MAHOMED, FAZAL M.2, Fazal.Mahomed@wits.ac.za

Source:Discrete & Continuous Dynamical Systems - Series S; Aug2018, Vol. 11 Issue 4, p723-734, 12p

Academic Journal

Authors:Allahem, Ali1, a.allahem@qu.edu.sa

Source:Mathematical & Computational Applications; Sep2017, Vol. 22 Issue 3, p1-10, 10p

Academic Journal

Authors:CHOUDHURY, A. GHOSE1, aghosechoudhury@gmail.com, GUHA, PARTHA2, partha@bose.res.in

Source:Discrete & Continuous Dynamical Systems - Series B; Aug2017, Vol. 22 Issue 6, p2465-2478, 14p

Academic Journal

Authors:HEBAI CHEN1, chen_hebai@sina.com, XINGWU CHEN2, xingwu.chen@hotmail.com, JIANHUA XIE1, jhxie2000@126.com

Source:Discrete & Continuous Dynamical Systems - Series B; Jun2017, Vol. 22 Issue 4, p1273-1293, 21p

Academic Journal

Authors:Zotos, Euaggelos E.1, evzotos@physics.auth.gr, Jung, Christof2

Source:International Journal of Non-Linear Mechanics; Mar2018, Vol. 99, p182-203, 22p

Academic Journal

Authors:Niu, Xinyan1, niuxy@lsec.cc.ac.cn, Cui, Jianbo2, jianbocui@lsec.cc.ac.cn, Hong, Jialin2, hjl@lsec.cc.ac.cn, Liu, Zhihui2, liuzhihui@lsec.cc.ac.cn

Source:BIT: Numerical Mathematics; Mar2018, Vol. 58 Issue 1, p163-178, 16p

Academic Journal

Source:ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik; Mar2018, Vol. 98 Issue 3, p349-366, 18p

Academic Journal

Authors:Grivopoulos, Symeon1, symeon.grivopoulos@gmail.com, Petersen, Ian R.2, ian.petersen@anu.edu.au

Source:Automatica; Mar2018, Vol. 89, p103-110, 8p

Academic Journal

Authors:Avrachenkov, Konstantin1, k.avrachenkov@sophia.inria.fr, Eshragh, Ali2, ali.eshragh@newcastle.edu.au, Filar, Jerzy3, jerzy.filar@flinders.edu.au

Source:Annals of Operations Research; Aug2016, Vol. 243 Issue 1/2, p19-35, 17p

Academic Journal

Authors:Genova, Daniela1, d.genova@unf.edu, Hoogeboom, Hendrik Jan2, h.j.hoogeboom@liacs.leidenuniv.nl

Source:Fundamenta Informaticae; 2017, Vol. 154 Issue 1/4, p131-144, 14p

Academic Journal

Authors:Wang, Yi1, Hou, Huaiyu1, Yin, Jian1, Hu, Shenyang2, Shenyang.Hu@pnnl.gov, Liu, Xiangbing3, Xue, Fei3, Jr.Henager, Chuck H.2, Wang, Jingtao1, jtwang@mail.njust.edu.cn

Source:Computational Materials Science; Apr2018, Vol. 145, p163-173, 11p